# SDR C2XA04BT058

- Difficulty date: May 1, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 3,412 hours, 1,800 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GSO-CO3472, CREW REPORTED, "SMOKE SMELL IN COCKPIT DURING DESCENT."  MAINTENANCE IN GSO INSPECTED THE AIRCRAFT.  NO EVIDENCE OF SMOKE SMELL.  ALL SYSTEMS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
